Vol. 4 No. 01 (2024): Volume 04 Issue 01

Open Access 2024-01-01     608     4

EXPLORING THE EFFICACY OF EXPONENTIAL PRODUCT-TYPE ESTIMATORS: A COMPREHENSIVE ANALYSIS WITH EMBEDDED IMPUTATION TECHNIQUES ACROSS SUCCESSIVE OCCASIONS

Priyanka Mittal , Prof. Of Mathematics at Indian Statistical Institute, Kolkata, India
International journal of mathematics and statistics, Vol. 4 No. 01 (2024): Volume 04 Issue 01, 01-05 .
Articles
Open Access 2024-05-01     4     7

A STATISTICAL ANALYSIS OF ORGANIZATIONAL PERFORMANCE: A CASE STUDY OF A BANK IN GHANA USING FACTOR ANALYSIS

Emmanuel A. Johnson , Department of Mathematics and Statistics, Takoradi Polytechnic, P. O. Box 256. Takoradi, Western Region, Ghana
International journal of mathematics and statistics, Vol. 4 No. 01 (2024): Volume 04 Issue 01, 06-09 .
DOI: https://doi.org/10.55640/
Articles
Open Access 2024-07-01     0     2

PROBABILITY FORMALIZATION IN TYPE THEORY: BRIDGING THEORY AND APPLICATION

Sophia Smith , Department of Mathematical Sciences, Auckland University of Technology, New Zealand
International journal of mathematics and statistics, Vol. 4 No. 01 (2024): Volume 04 Issue 01, 10-14 .
DOI: https://doi.org/10.55640/
Articles